# SDR SCNA20221021136

- Difficulty date: October 21, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 61,503 hours, 19,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  740823: DOOR 1R GIRT BAR BRACKET LOOSE.   RESOLUTION:   ADJUSTED GIRT BAR BRACKET REF AMM 25-66-01.
